RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 18, Issue 1  


Self-adjointness of the dirac operator in a space of vector functions
V. A. Bezverkhnii
3
Equiconvergence and equisummability of nonharmonic Fourier expansions with ordinary trigonometric series
A. M. Sedletskii
9
A two-dimensional additive problem with an increasing number of terms
Sh. A. Ismatullaev
19
On the Schur–Cohn problem
G. F. Korsakov
27
Semidirect sums of Lie algebras
A. L. Onishchik, Yu. B. Khakimdzhanov
31
Separating diffeomorphisms of the torus
A. A. Gura
41
Nonoscillation criteria for solutions of a second-order linear differential equation
I. V. Kamenev
51
On a Cauchy problem for Laplace's equation
Sh. Yarmukhamedov
57
Moduli of continuity and rearrangements
Yu. A. Brudnyi
63
Conditional Chebyshev center of a bounded set of continuous functions
A. L. Garkavi, V. N. Zamyatin
67
Approximation of integrable functions by linear methods almost everywhere
T. V. Radoslavova
77
Uncomplemented uniform algebras
S. V. Kislyakov
91
Linear deviations of the classes $\widetilde W_p^\alpha$ and approximations in spaces of multipliers
B. E. Klots
97
Orthogonal measures for uniform algebras of finite type
B. T. Batikyan
109
Study of generalized translation conditions for a class of surfaces of positive curvature
V. V. Kazak
115
Limit theorem for a supercritical Galton–Watson process
I. S. Badalbaev
123
An extension of the Lindeberg–Feller theorem
V. I. Rotar'
129
Complexity of tests checking the operation of logic diagram inputs
V. N. Noskov
137
Letter to the editor
D. S. Sil'vestrov
151
A new journal
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019